# SDR DALA2022080305334

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 130,329 hours, 18,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 FOUND EMERGENCY ESCAPE PATH LIGHTING INOP ON ROWS 21 THROUGH 30 BOTH SIDES. CORRECTIVE ACTION: REPLACED PICO FUSES PER B767 WDM 33-51-31 OPS CHK NML. (9011353)
